# SDR DALA1145889869

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 2,765 hours, 2,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 3 EACH EMERGENCY LIGHTS ON AIRCRAFT CEILING INOPERATIVE AT ROW 25 AND 2 EACH EMERGENCY LIGHTS ON TAIL CONE FLOOR.  MAINTENANCE REPLACED LIGHTS IN THE CABIN AND REPAIRED CORRODED WIRE SPLICES IN THE TAIL CONE.  OPERATIONAL CHECK WAS GOOD.
